Is it possible to have digestive problems due to bee propolis 1000mg capsules?

by Elena
(UK)

Hi my name is Elena,I'm taking bee propolis 1000 my capsules for the last 3 months (one capsule in the morning and one capsule before going to bed) and in the last 2 weeks I'm starting to have stomachache and nausea. Do you think that is because of the bee propolis capsules?

It is possible Elena. I wouldn't say it is likely but it certainly could be, especially if that is the only thing you've changed in your diet in the last couple of weeks and you're not sick or fighting a stomach bug. Stop the propolis and see if your symptoms cease. If they do, begin taking it again and observe if your symptoms return.

Angela

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to The Bee Propolis Forum.

© Copyright 2017 Bee-Pollen-Buzz.com & BPB Health Solutions Inc.   |   All Rights Reserved   |   Terms of Use, Privacy Policy & Disclaimer